# SDR DALA13013977002

- Difficulty date: March 27, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 60,472 hours, 7,903 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPAS BATTERY OPERATIONAL TEST FAILED IAW AMM 52-11-20-700-803-002.  TROUBLESHOOT IAW TASK 52-11-20-700-801.  FOUND 3R DOOR SWITCH (S52125) WITH LOTS OF DEBRIS.  CLEANED AND REINSTALLED ORIGINAL UNIT.  REACTIVATED DOOR SLIDE.
